| Model Number |
693558 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Fracture (1260); High impedance (1291); Over-Sensing (1438); Capturing Problem (2891); Impedance Problem (2950); Unstable Impedance (4085)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: 5076-45 lead implanted: (b)(6) 2010.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the low voltage portion of the right ventricular (rv) lead was fractured.Non-physiological oversensing and oversensing of noise and rising thresholds was observed.An alert was triggered due to high out of range (oor) pacing impedance and a spike in pacing impedance measurements was noted.Variability in pacing impedance measurements was also noted.Reprogramming occurred.The rv lead was explanted and replaced. no patient complications have been reported as a result of this event.